Alert archive / Louisiana / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 95, NWS Shreveport, LA

April 13, 2019Ouachita Parish, Louisiana

NWS Shreveport, LA issued this severe thunderstorm warning at Apr 13, 2019, 5:04 AM CDT for Ouachita Parish, Louisiana. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 13, 2019, 5:04 AM CDT (10:04 UTC)
Expired
Apr 13, 2019, 5:45 AM CDT
In force
41 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Ouachita Parish, LA

The radar

The Shreveport radar (KSHV), 158 km from the middle of the area, began a volume at 10:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 10.1 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2019-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 131 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2019-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
131 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
858 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 4:26 AM CDT, 38 minutes earlier.

Area forecast discussion, Apr 13, 4:26 AM CDT, 38 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
426 AM CDT Sat Apr 13 2019

.SHORT TERM.../Today through Sunday/

...Significant Severe Weather Threat Increasing Later Today...

Our much advertised severe weather event is beginning to unfold
early this morning as elevated convection has already prompted
several severe thunderstorm warnings across portions of deep east
Texas and adjacent areas in north Louisiana. The primary threat
thus far has been large hail and that should continue through much
of the morning hours. Due to this early morning convection, some
uncertainty exists on how quickly the atmosphere can promote the
greater instability which is expected to occur with a warm front
shifting back northward toward to the I-20 corridor by late this
morning. Thus far, it appears that should indeed occur with a
notable break in convection already occuring to our SW over deep
east Texas as the warm front approaches our far southern zones.

Approaching the noon hour, the warm front should be nearing the
I-20 corridor with the expanding warm sector taking in nearly all
of north Louisiana and much of lower east Texas by early to mid
afternoon. By this time, deep layer shear and low-level shear
will be peaking over these areas such that supercell development
will become increasingly likely with strong rotating updrafts and
the threat of potentially strong tornadoes across deep east Texas
and much of north Louisiana where a Moderate Risk is included in
the SPC Day 1 Convective Outlook. Farther north and west, the
threat lessens to an Enhanced or Slight Risk for nearly all of our
remaining CWA except for areas north of I-30 with a Marginal Risk.
Thus, the primary area of attention in terms of the tornado threat
will reside within the Moderate Risk area throughout the afternoon
and possibly extending into early evening across the eastern half
of north Louisiana where instability and shear values will remain
noticeably high. These increasingly favorable conditions could
easily promote a few significant and potentially long-tracked
tornadoes especially across north Louisiana. Convection should
eventually transition to a primary damaging wind threat the later
we get into the afternoon and evening as the sfc low moves across
the region and the trailing cold front begins advancing into our
western zones around sunset. The severe threat should diminish by
mid to late evening as the cold front begins to clear the region
after midnight through early Sunday morning.

The threat of heavy rainfall will also be a concern throughout
this event, especially over areas where previous heavy rainfall
has recently occurred. Therefore, a Flash Flood Watch has been
issued through late tonight for all of our Arkansas counties in
addition to Bowie County in northeast Texas where 2-3 inches of
rainfall are expected with isolated higher amounts possible. The
remainder of the region should average between 1-2 inches of rain
through early Sunday. Additional but lesser concerns include the
strong southerly winds leading up to frontal passage which has
warranted a Lake Wind Advisory areawide through 8 PM this evening.

Noticeably cooler air will quickly filter in behind the cold front
overnight and into Sunday morning with temperatures only reaching
into the 60s for highs on Sunday afternoon. Some lingering showers
will still be possible through Sunday morning, mainly across our
northern and eastern sections as the upper level trough gradually
pivots NE out of the region.

.LONG TERM.../Sunday Night through Friday Night/

A strong upper trough will be moving into the SE CONUS, while a
rather flat, transient upper ridge moves into the Central CONUS. A
surface ridge will gradually move east of the area Sunday
night/Monday morning. As another surface trough develops lee of the
Rockies, southerly surface winds and warm air advection will return.
This will allow temperatures to quickly rebound back to near normal
as most locations warm well into the 70s during the daytime.

Another warm day is expected on Tuesday with high temperatures
expected to be near 80 degrees F across much of the area.
Southwesterly flow aloft will strengthen through the day as another
strong upper trough deepens and digs southeast into Colorado.
Showers and thunderstorms should develop overnight Tuesday/Wednesday
morning before becoming widespread during the day Wednesday as a
broad area of large scale ascent develops from the Gulf coast
northward towards the Central Plains ahead of another Pacific cold
front/dryline. The storms should gradually taper off from west to
east by late Thursday afternoon.

There certainly appears to be the potential for another round of
strong to possibly severe storms during the middle of next week.
There is still considerable model disagreement with this system.
However, both models suggest sufficient deep layer shear and
instability will be present to support at least a few severe storms.
In addition, both models also suggest multiple rounds of storms,
including the possibility of locally heavy rainfall, will occur.

After a strong cold front moves across the region late Thursday and
the rain exits the area, dry weather is anticipated for Friday and
heading into the following weekend.

CN

&&

.PREV DISCUSSION... /issued 1153 PM CDT Fri Apr 12 2019/

AVIATION...
Still dealing with VFR ceilings across all but our LFK terminal
even with scattered convection continuing to develop across our
airspace. As thunderstorm activity coverage increases through the
predawn hours, should see MVFR ceilings spreading northward
towards our I-20 terminal locations and eventually into the TXK
and ELD terminals near or shortly after sunrise. Given the current
storm coverage and expected coverage during the day Saturday,
started the 06z TAF package our with VCTS across all terminal
locations with several 4 hour TEMPO TSRA groups as the ceilings
come down to MVFR categories.

Went with prevailing TSRA across most terminals through the day
Saturday with Northeast to east winds speeds increasing as the
winds quickly veer around to a south and southwest direction
during the afternoon, mainly across our NE TX terminals. Winds
with convection will obviously be much stronger. Timing
discrepancies with the 00z progs concerning the true frontal
movement into our terminal airspace has resulted in not including
this wind shift with this TAF package. Look for gradient winds
sustained at times near 20kts with winds gusting upwards of 30kts
at times.

13

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  70  48  65  45 / 100  60  10   0
MLU  73  53  63  42 / 100  90  20   0
DEQ  60  42  65  42 / 100  80  20   0
TXK  61  47  63  43 / 100  80  20   0
ELD  64  49  63  43 / 100  90  30   0
TYR  70  45  66  46 / 100  30   0   0
GGG  71  46  66  45 / 100  40   0   0
LFK  79  48  69  46 /  90  20   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Lake Wind Advisory from 8 AM this morning to 9 PM CDT this
     evening for ARZ050-051-059>061-070>073.

LA...Lake Wind Advisory from 8 AM this morning to 9 PM CDT this
     evening for LAZ001>006-010>014-017>022.

OK...Lake Wind Advisory from 8 AM this morning to 9 PM CDT this
     evening for OKZ077.

TX...Lake Wind Advisory from 8 AM this morning to 9 PM CDT this
     evening for TXZ096-097-108>112-124>126-136>138-149>153-
     165>167.

&&

19/09/13
Hazardous weather outlook, Apr 12, 12:15 PM CDT, 16 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
1215 PM CDT Fri Apr 12 2019

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-131715-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-
Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-
Panola-Nacogdoches-Shelby-Angelina-San Augustine-
1215 PM CDT Fri Apr 12 2019

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, southeast Oklahoma, east Texas and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

Thunderstorms will gradually increase in coverage late tonight. A
few storms could be severe, especially along and north of Interstate
20 in east Texas, extreme Northwest Louisiana, extreme southwest
Arkansas, and southeast Oklahoma. Large hail will be the biggest
threat. Locally heavy rain may also lead to isolated flash
flooding.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

A low pressure system will move from central Texas across the
ArkLaTex and into Arkansas Saturday into Saturday night, bringing
a potential tornado outbreak to the area with severe thunderstorms
likely. Initially on Saturday morning, large hail and damaging
winds will be the primary threats during the morning hours, mainly
north of Interstate 20, ahead of a northward moving warm front.
By late Saturday morning into the afternoon, most of the Four
State Region will be within the warm sector. Multiple rounds of
severe thunderstorms are expected. Tornadoes, damaging winds,
large hail, and locally heavy rainfall will be possible. In far
east Texas, southern Arkansas, and northern Louisiana, a few of
the tornadoes may be strong, long-tracked tornadoes. Rainfall
amounts of one to three inches are likely, which may lead to
isolated flooding. The severe weather threat should quickly end
shortly after midnight Sunday morning.

More thunderstorms are possible late Tuesday through early Thursday.
Some of these storms may be strong to severe Wednesday and
Wednesday night. In addition, heavy rainfall may lead to a renewed
threat for flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected tonight, but will be needed on
Saturday.

04-Woodrum

In the hours before

Special weather statement, Apr 13, 2:50 AM CDT, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Shreveport LA
250 AM CDT Sat Apr 13 2019

TXZ110-124-125-136-130830-
Upshur TX-Smith TX-Camp TX-Wood TX-
250 AM CDT Sat Apr 13 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SMITH...SOUTHERN WOOD...
UPSHUR AND SOUTHWESTERN CAMP COUNTIES UNTIL 330 AM CDT...

At 250 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near West Mountain to 6 miles southwest of
Lindale. Movement was northwest at 20 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Gladewater, Gilmer, Mineola, Lindale, Quitman, Big Sandy, Hawkins,
East Mountain, Rosewood, Hoard, West Mountain, Hainesville, Golden,
Winona, Union Grove, Midway, Red Springs, Perryville, Carroll and
Bettie.

LAT...LON 3296 9500 3266 9473 3266 9475 3263 9479
      3238 9548 3242 9551 3248 9559 3269 9559
      3272 9564 3273 9564
TIME...MOT...LOC 0750Z 132DEG 17KT 3267 9487 3245 9549

13
Special weather statement, Apr 13, 2:54 AM CDT, 2 hours 10 minutes before
Special Weather Statement
National Weather Service Shreveport LA
254 AM CDT Sat Apr 13 2019

LAZ018-130845-
Natchitoches LA-
254 AM CDT Sat Apr 13 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL NATCHITOCHES PARISH UNTIL
345 AM CDT...

At 254 AM CDT, Doppler radar was tracking a strong thunderstorm near
Natchitoches, moving northeast at 30 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Natchitoches, Campti, Provencal, Natchez, Clarence, Robeline,
Powhatan, Black Lake, Grand Ecore, Clear Lake, Creston and Hagewood.

LAT...LON 3167 9332 3197 9314 3198 9313 3199 9313
      3204 9310 3192 9289 3187 9290 3186 9290
      3185 9291 3185 9295 3183 9294 3183 9295
      3181 9294 3179 9295 3158 9314
TIME...MOT...LOC 0754Z 211DEG 27KT 3170 9319

13
Special weather statement, Apr 13, 3:06 AM CDT, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Shreveport LA
306 AM CDT Sat Apr 13 2019

LAZ001>003-130845-
Bossier LA-Caddo LA-Webster LA-
306 AM CDT Sat Apr 13 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WEBSTER...
SOUTHWESTERN CADDO AND NORTHERN BOSSIER PARISHES UNTIL 345 AM CDT...

At 306 AM CDT, Doppler radar was tracking a strong thunderstorm near
Blanchard, or 8 miles northwest of Bossier City, moving northeast at
45 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Shreveport, Bossier City, Springhill, Greenwood, Blanchard, Benton,
Cullen, Plain Dealing, Cotton Valley, Sarepta, Dixie, Alden Bridge,
Rocky Mount, Ferguson, Linton, Cross Lake, Bolinger, Ivan and Red
Chute.

LAT...LON 3238 9379 3248 9397 3302 9363 3302 9346
      3295 9332
TIME...MOT...LOC 0806Z 211DEG 41KT 3260 9378

13
Special weather statement, Apr 13, 3:50 AM CDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Shreveport LA
350 AM CDT Sat Apr 13 2019

TXZ137-138-150-130930-
Gregg TX-Harrison TX-Rusk TX-
350 AM CDT Sat Apr 13 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HARRISON...NORTHEASTERN
RUSK AND SOUTHEASTERN GREGG COUNTIES UNTIL 430 AM CDT...

At 350 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles east of Kilgore, moving northeast at 50 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Longview, Marshall, Kilgore, Hallsville, Tatum, Woodlawn, Lakeport,
Easton, Scottsville, Nesbitt, Rolling Meadows, Monroe, Darco, Stewart
and Chalk Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3269 9440 3269 9438 3271 9437 3270 9436
      3273 9431 3273 9430 3241 9415 3236 9438
      3237 9439 3237 9440 3236 9444 3239 9449
      3236 9449 3233 9451 3227 9474 3243 9485
TIME...MOT...LOC 0850Z 240DEG 42KT 3239 9472

13
Special weather statement, Apr 13, 4:16 AM CDT, 48 minutes before
Special Weather Statement
National Weather Service Shreveport LA
416 AM CDT Sat Apr 13 2019

LAZ012>014-019-021-131000-
Caldwell LA-Winn LA-Bienville LA-Ouachita LA-Jackson LA-
416 AM CDT Sat Apr 13 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CALDWELL...
JACKSON...OUACHITA...SOUTHEASTERN BIENVILLE AND NORTHERN WINN
PARISHES UNTIL 500 AM CDT...

At 415 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Jonesboro, moving northeast at 55 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Monroe, Claiborne, West Monroe, Jonesboro, Brownsville-Bawcom,
Brownsville-Bawcomville, Swartz, Richwood, Sterlington, Chatham,
Hodge, North Hodge, Dodson, East Hodge, Calvin, Eros, Sikes, Drew,
Fondale and Vixen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3238 9200 3228 9203 3227 9199 3226 9200
      3225 9199 3223 9201 3222 9199 3194 9283
      3224 9289 3258 9226 3259 9223 3261 9222
      3270 9205 3244 9196
TIME...MOT...LOC 0915Z 240DEG 49KT 3211 9270

09
Special weather statement, Apr 13, 4:33 AM CDT, 31 minutes before
Special Weather Statement
National Weather Service Shreveport LA
433 AM CDT Sat Apr 13 2019

ARZ070-071-LAZ001>003-TXZ112-126-138-131015-
Lafayette AR-Miller AR-Bossier LA-Caddo LA-Webster LA-Harrison TX-
Cass TX-Marion TX-
433 AM CDT Sat Apr 13 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MILLER AND LAFAYETTE
COUNTIES...NORTHWESTERN WEBSTER...CADDO AND BOSSIER PARISHES...
SOUTHEASTERN CASS...EASTERN MARION AND EASTERN HARRISON COUNTIES
UNTIL 515 AM CDT...

At 432 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Linden to 6 miles northwest of Karnack to
7 miles south of Marshall. Movement was northeast at 55 mph.

Pea size hail and wind gusts up to 50 mph will be possible with these
storms.

Locations impacted include...
Shreveport, Bossier City, Marshall, Atlanta, Springhill, Lewisville,
Vivian, Haughton, Greenwood, Blanchard, Waskom, Jefferson, Linden,
Benton, Queen City, Plain Dealing, Oil City, Fouke, Mooringsport and
Bradley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3309 9442 3342 9360 3310 9348 3302 9349
      3302 9346 3247 9350 3234 9438
TIME...MOT...LOC 0932Z 244DEG 46KT 3298 9433 3273 9425 3243 9431

09

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 9:39 PM CDTRiver Flood WarningSHVNacogdoches, Rusk, San Augustine, Shelby15 days
Apr 12, 11:09 PM CDTSpecial Weather StatementSHVFranklin, Red River, Titus51 min
Apr 13, 12:07 AM CDTSpecial Weather StatementSHVSan Augustine23 min
Apr 13, 12:20 AM CDTSpecial Weather StatementSHVShelby40 min
Apr 13, 12:22 AM CDTSpecial Weather StatementSHVSabine, San Augustine38 min
Apr 13, 12:59 AM CDTSpecial Weather StatementSHVCamp, Upshur46 min
Apr 13, 1:42 AM CDTSevere Thunderstorm WarningSHVSabine47 min
Apr 13, 2:47 AM CDTSpecial Weather StatementSHVSmith28 min
Apr 13, 2:50 AM CDTSpecial Weather StatementSHVUpshur, Wood40 min
Apr 13, 2:53 AM CDTLake Wind AdvisorySHVAngelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more37 hr
Apr 13, 3:27 AM CDTFlash Flood WatchSHVAngelina, Bowie, Camp, Cass, Cherokee, Franklin and 14 more16 hr
Apr 13, 3:50 AM CDTSpecial Weather StatementSHVHarrison40 min
Apr 13, 4:33 AM CDTSpecial Weather StatementSHVCass, Harrison, Marion42 min
Apr 13, 4:46 AM CDTSevere Thunderstorm WarningSHVHarrison44 min
Apr 13, 7:50 AM CDTRiver Flood WarningSHVSmith, Wood49 hr
Apr 13, 7:51 AM CDTRiver Flood WarningSHVGregg, Smith, Upshur, Wood21 days
Apr 13, 7:52 AM CDTRiver Flood WarningSHVGregg, Rusk21 days
Apr 13, 7:53 AM CDTRiver Flood WarningSHVGregg46 hr
Apr 13, 9:15 AM CDTSpecial Weather StatementSHVSan Augustine, Shelby45 min
Apr 13, 9:18 AM CDTSevere Thunderstorm WarningSHVSan Augustine, Shelby42 min
Apr 13, 9:42 AM CDTRiver Flood WarningSHVFranklin, Morris, Titus6 days
Apr 13, 9:43 AM CDTRiver Flood WarningSHVGregg, Harrison, Marion, Upshur21 days
Apr 13, 9:53 AM CDTSevere Thunderstorm WarningSHVPanola, Shelby14 min
Apr 13, 10:21 AM CDTFlash Flood WarningSHVHarrison, Panola, Shelby3 hr
Apr 13, 10:27 AM CDTSevere Thunderstorm WarningSHVCass, Harrison, Marion31 min
Apr 13, 10:29 AM CDTSevere Thunderstorm WarningSHVHarrison, Panola31 min
Apr 13, 10:31 AM CDTSevere Thunderstorm WarningSHVSabine, San Augustine, Shelby29 min
Apr 13, 10:33 AM CDTSevere Thunderstorm WarningSHVSmith, Wood42 min
Apr 13, 10:51 AM CDTAreal Flood AdvisorySHVBowie, Cass114 min
Apr 13, 10:53 AM CDTSevere Thunderstorm WarningSHVCass, Marion11 min
Apr 13, 11:35 AM CDTSevere Thunderstorm WarningSHVCherokee, Nacogdoches40 min
Apr 13, 11:38 AM CDTTornado WarningSHVCherokee, Nacogdoches33 min
Apr 13, 12:12 PM CDTSevere Thunderstorm WarningSHVCherokee, Nacogdoches, Panola, Rusk20 min
Apr 13, 1:05 PM CDTTornado WarningSHVCherokee, Nacogdoches40 min
Apr 13, 1:36 PM CDTTornado WarningSHVAngelina, Cherokee, Nacogdoches24 min
Apr 13, 1:39 PM CDTTornado WarningSHVCherokee, Nacogdoches, Rusk36 min
Apr 13, 1:58 PM CDTTornado WarningSHVRusk15 min
Apr 13, 2:01 PM CDTSevere Thunderstorm WarningSHVAngelina, Cherokee, Nacogdoches, San Augustine44 min
Apr 13, 2:08 PM CDTTornado WarningSHVNacogdoches, Rusk11 min
Apr 13, 2:19 PM CDTSevere Thunderstorm WarningSHVCherokee, Gregg, Harrison, Panola, Rusk, Shelby and 3 more41 min
Apr 13, 2:37 PM CDTTornado WarningSHVNacogdoches, San Augustine, Shelby10 min
Apr 13, 2:41 PM CDTSevere Thunderstorm WarningSHVAngelina, Nacogdoches, Sabine, San Augustine, Shelby45 min
Apr 13, 2:46 PM CDTSevere Thunderstorm WarningSHVGregg, Harrison, Panola, Rusk, Shelby44 min
Apr 13, 2:55 PM CDTTornado WarningSHVSabine, San Augustine14 min
Apr 13, 3:05 PM CDTTornado WarningSHVSabine25 min
Apr 13, 3:11 PM CDTSevere Thunderstorm WarningSHVSabine, San Augustine, Shelby64 min
Apr 13, 3:13 PM CDTSevere Thunderstorm WarningSHVHarrison, Marion, Panola, Shelby50 min
Apr 13, 3:26 PM CDTTornado WarningSHVSabine19 min
Apr 12, 10:47 PM CDTSpecial Weather StatementSHVNatchitoches28 min
Apr 12, 11:51 PM CDTSpecial Weather StatementSHVRed River24 min
Apr 13, 12:49 AM CDTSpecial Weather StatementSHVDe Soto41 min
Apr 13, 1:24 AM CDTSpecial Weather StatementSHVSabine51 min
Apr 13, 2:12 AM CDTSevere Thunderstorm WarningSHVNatchitoches, Sabine33 min
Apr 13, 2:40 AM CDTSevere Thunderstorm WarningSHVGrant, Natchitoches, Winn50 min
Apr 13, 2:54 AM CDTSpecial Weather StatementSHVNatchitoches51 min
Apr 13, 2:58 AM CDTSevere Thunderstorm WarningSHVNatchitoches, Winn62 min
Apr 13, 3:06 AM CDTSpecial Weather StatementSHVBossier, Caddo39 min
Apr 13, 3:26 AM CDTSevere Thunderstorm WarningSHVCaldwell, Grant, LaSalle, Winn25 min
Apr 13, 4:16 AM CDTSpecial Weather StatementSHVJackson, Ouachita44 min
Apr 13, 5:32 AM CDTSpecial Weather StatementSHVBossier, Webster43 min
Apr 13, 6:18 AM CDTSevere Thunderstorm WarningSHVClaiborne42 min
Apr 13, 6:57 AM CDTSevere Thunderstorm WarningSHVClaiborne, Union48 min
Apr 13, 7:46 AM CDTSpecial Weather StatementSHVUnion44 min
Apr 13, 9:26 AM CDTRiver Flood WarningSHVLincoln, Ouachita, Union4 days
Apr 13, 10:36 AM CDTSevere Thunderstorm WarningSHVBienville, Natchitoches24 min
Apr 13, 10:49 AM CDTAreal Flood AdvisorySHVBossier, Caddo, De Soto116 min
Apr 13, 11:11 AM CDTFlash Flood WarningSHVBossier, Caddo, De Soto3 hr
Apr 13, 11:18 AM CDTSevere Thunderstorm WarningSHVBienville, Natchitoches42 min
Apr 13, 11:37 AM CDTSevere Thunderstorm WarningSHVBossier, Caddo, De Soto, Webster53 min
Apr 13, 11:48 AM CDTSevere Thunderstorm WarningSHVBienville, Claiborne, Lincoln22 min
Apr 13, 12:34 PM CDTFlash Flood WarningSHVBienville, Claiborne, De Soto, Lincoln, Natchitoches, Red River and 1 more5 hr
Apr 13, 12:55 PM CDTSevere Thunderstorm WarningSHVBienville, Claiborne, Red River, Webster65 min
Apr 13, 1:09 PM CDTSevere Thunderstorm WarningSHVBienville, Claiborne, Jackson, Lincoln, Natchitoches, Red River and 1 more66 min
Apr 13, 1:47 PM CDTSevere Thunderstorm WarningSHVBienville, Jackson, Lincoln, Ouachita, Union58 min
Apr 13, 2:00 PM CDTSevere Thunderstorm WarningSHVBienville, Caldwell, Jackson, Natchitoches, Ouachita, Winn60 min
Apr 13, 2:16 PM CDTTornado WarningSHVCaldwell, Jackson, Ouachita, Winn29 min
Apr 13, 2:28 PM CDTSevere Thunderstorm WarningSHVGrant, LaSalle62 min
Apr 13, 2:47 PM CDTSevere Thunderstorm WarningSHVJackson, Lincoln, Ouachita, Union43 min
Apr 13, 2:59 PM CDTSevere Thunderstorm WarningSHVCaldwell, Jackson, LaSalle, Ouachita, Winn46 min
Apr 13, 3:29 PM CDTSevere Thunderstorm WarningSHVOuachita, Union6 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.